PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 1 | 115-125
Tytuł artykułu

The order of uniquely partitionable graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let 𝓟₁,...,𝓟ₙ be properties of graphs. A (𝓟₁,...,𝓟ₙ)-partition of a graph G is a partition {V₁,...,Vₙ} of V(G) such that, for each i = 1,...,n, the subgraph of G induced by $V_i$ has property $𝓟_i$. If a graph G has a unique (𝓟₁,...,𝓟ₙ)-partition we say it is uniquely (𝓟₁,...,𝓟ₙ)-partitionable. We establish best lower bounds for the order of uniquely (𝓟₁,...,𝓟ₙ)-partitionable graphs, for various choices of 𝓟₁,...,𝓟ₙ.
Wydawca
Rocznik
Tom
17
Numer
1
Strony
115-125
Opis fizyczny
Daty
wydano
1997
otrzymano
1997-01-25
poprawiono
1997-03-24
Twórcy
autor
  • Department of Mathematics, Rand Afrikaans University, P.O. Box 524, Aucklandpark, 2006 South Africa
  • Department of Mathematics, Applied Mathematics and Astronomy, University of South Africa, P.O. Box 392, Pretoria, 0001 South Africa
autor
  • Department of Geometry and Algebra, P.J. Šafárik University, Jesenná 5, 041 54 Košice, Slovak Republic
Bibliografia
  • [1] G. Benadé, I. Broere, B. Jonck and M. Frick, Uniquely $(m,k)^τ$-colourable graphs and k-τ-saturated graphs, Discrete Math. 162 (1996) 13-22, doi: 10.1016/0012-365X(95)00301-C.
  • [2] M. Borowiecki, P. Mihók, Hereditary properties of graphs, in: Advances in Graph Theory (Vishwa Internat. Publ., 1991) 41-68.
  • [3] I. Broere and M. Frick, On the order of uniquely (k,m)-colourable graphs, Discrete Math. 82 (1990) 225-232, doi: 10.1016/0012-365X(90)90200-2.
  • [4] I. Broere, M. Frick and G. Semanišin, Maximal graphs with respect to hereditary properties, Discussiones Mathematicae Graph Theory 17 (1997) 51-66, doi: 10.7151/dmgt.1038.
  • [5] G. Chartrand and L. Lesniak, Graphs and Digraphs (Second Edition, Wadsworth & Brooks/Cole, Monterey, 1986).
  • [6] M. Frick, On replete graphs, J. Graph Theory 16 (1992) 165-175, doi: 10.1002/jgt.3190160208.
  • [7] M. Frick and M.A. Henning, Extremal results on defective colourings of graphs, Discrete Math. 126 (1994) 151-158, doi: 10.1016/0012-365X(94)90260-7.
  • [8] P. Mihók, Additive hereditary properties and uniquely partitionable graphs, in: Graphs, Hypergraphs and Matroids (Zielona Góra, 1985) 49-58.
  • [9] P. Mihók and G. Semanišin, Reducible properties of graphs, Discussiones Math. Graph Theory 15 (1995) 11-18, doi: 10.7151/dmgt.1002.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1044
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.